MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235350-23
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual inspections were performed on the returned device.The reported separation was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported separation appears to be related to the operation context.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during unpackaging, when pulling a 3.5x23 absorb bioresorbable vascular scaffold (bvs) system from its dispenser hoop packaging without difficulty, the distal shaft separated at the proximal to distal junction area.The device was not used in the patient and there was no occurrence of a clinically significant delay.A new absorb was unpackaged without issue and was used to complete the procedure.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6296639
Report Number2024168-2017-00878
Device Sequence Number310534
Product Code PNY
UDI-Device Identifier08717648213137
UDI-Public(01)08717648213137(17)170808(10)6080961
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2017
Device Catalogue Number1235350-23
Device Lot Number6080961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2017
Initial Report FDA Received Date02/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1